# SDR DALA2021100606107

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 51,820 hours, 27,258 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: VFT300B00
- Part serial: 042605064
- Condition: Inoperative
- Location: X
- Part time: 13,412 hours, 6,577 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3141 - ATB - DUE TO VENT SKIN VALVE FAULT. CREW FOLLOWED QRH AND PUT BOTH BLOWER AND EXTRACT INTO OVERRIDE. THIS ACTION WILL MAKE THE WXR IMAGE ON BOTH NDS TO BE LOST, CREW RETURNED DUE TO WEATHER. CORRECTIVE ACTION: REPLACED SKIN AIR OUTLET VALVE PER A319 AMM 21-26-53. RETURNED TO SERVICE. (7980652)
